# SDR SWAA2017012311318

- Difficulty date: January 18, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 62,452 hours, 36,428 cycles
- Engine: Cfmint CFM567B22
- Engine time: 568 hours, 343 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 889468
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE OIL FILTER BYPASS ALERT FOR NR 2 ENGINE ILLUMINATED, REACHING FL390. RAN QRH, SHUTDOWN ENGINE, DECLARED AN EMERGENCY, AND RETURNED TO DEPARTURE.  R & R THE NR 2 ENGINE IAW MT.
